# SDR AALA20050603

- Difficulty date: September 19, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FORWARD AISLE EMERGENCY LIGHTS NEAR FORWARD LAVATORY INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD AISLE EMERGENCY LIGHTS NEAR FORWARD LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
